# SDR SWIA200514499

- Difficulty date: January 22, 2005
- Submitted: March 24, 2005
- Operation: Air carrier
- Aircraft: N954SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7815
- Aircraft time: 4,188 hours, 3,796 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 621 FLOOR SUPPORT ANGLE LBL 42 CRACKED.  ITEM FOUND AT C-CHECK INSPECTION.  FLOOR SUPPORT ANGLE REPAIRED IAW CRJ REO 601R-53-61-117 REV B.
